MathSciNet Relay Station
MathSciNet bibliographic data
MR1081735 11E76 (11D85 11P55)
Deshouillers, Jean-Marc Study of rational cubic forms via the circle method (after D. R. Heath-Brown, C. Hooley, and R. C. Vaughan). Sém. Théor. Nombres Bordeaux (2) 2 (1990), no. 2, 431–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement